# SDR HEEA0014564

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyroscope
- Part number: 214075244001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATE OF TURN NEEDLES TO THE RIGHT.
